# SDR IPXA2019042441410

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,276 hours, 13,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERG BAT LOW #1 M668020.   ITEM TRANSFERED TO DEFERRAL 33-50-4. ACCOMPLISHED DMP 33-50-4. PLACARD INSTALLED OK FOR SVC.REPLACED EMERGENCY POWER SUPPLY BATTERY IAW MM 33-51-01-401.  REVERSED DMP 33-50-4, PERFORMED OPS CHK.  CHECKED GOOD.  THIS CLEARS M668020
